American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] David Borwein and Jonathan M. Borwein. On an intriguing integral and some series related to $\zeta(4)$ . Proc. Amer. Math. Soc. 123 (1995) 1191-1198. MR 1231029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1